# SDR HNAA2016012700024

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 66,310 hours, 74,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS OUT AT ROW 2.  R & R BULBS AT ROW 2.  OPS CHECKED GOOD.
